# SDR VJ9800564

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE AT FS 522, L28R, APPROXIMATELY 3 BY 5 TIMES .070 INCHES OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38.  CUT OUT AREA, REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR AND FINGER DOUBLER IAW DC9 SRM 51-10-2, 53-04, FIG 12, 51-30-2, 51-30-5. 51-10-4 AND AIRTRAN RES 981760.
